Anabolics
Search More Than 6,000,000 Posts
Results 1 to 3 of 3
  1. #1
    Mr. Burns is offline New Member
    Join Date
    Feb 2003
    Location
    Canada
    Posts
    49

    Need some advice

    I did a 200mg shot of EQ earlier today and now I feel kind of weak and dizzie. I aspirated and did a clean injection. Also I have small acne type looking bumps all over my chest and noticed a couple of hives last week but the hives went away. Anaphylactic shock maybe? Any opinions?

  2. #2
    ECFATCAT's Avatar
    ECFATCAT is offline Associate Member
    Join Date
    Jul 2002
    Location
    us
    Posts
    372
    not sure I'd watch the bumps and call a friend to watch you .....be careful sounds like an alergy to the oil . I had a batch that the oil went rancid ......sucked I lost 14 g of enthate.

    Be safe if you get a fever you may want to call a doc We are here for you .

  3. #3
    Mr. Burns is offline New Member
    Join Date
    Feb 2003
    Location
    Canada
    Posts
    49
    Thanx bro. I'm feeling a bit better but I aint letting my guard down. Fuck what a time for this to happen, my buddy invited me to a party were there is like 15 hot looking girls. I'm gonna try to make it there and if I die there, hey at least I'll die surrounded my pretty faces and nice titties. But seriously I hope I don't have this shock shit.

Thread Information

Users Browsing this Thread

There are currently 1 users browsing this thread. (0 members and 1 guests)

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •